Complete resolution of clozapine-induced sialorrhea with low dose trihexyphenidyl

Samir Kumar Praharaj, Sujit Sarkhel, Roshan Vitthalrao Khanande, Vinod Kumar Sinha

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Clozapine-induced sialorrhea (CIS) is a frequently occurring debilitating adverse effect. Although various treatment options exist, none has been proved to be distinctly superior to others. We report a case of CIS that responded to low dose of trihexyphenidyl (2 mg/day). Copyright MedWorks Media Global, LLC, 1964-2011. All rights reserved.

Original languageEnglish
Pages (from-to)73-75
Number of pages3
JournalPsychopharmacology Bulletin
Volume43
Issue number4
Publication statusPublished - 01-12-2010

Fingerprint

Trihexyphenidyl
Sialorrhea
Clozapine

All Science Journal Classification (ASJC) codes

  • Psychiatry and Mental health
  • Pharmacology (medical)

Cite this

Praharaj, Samir Kumar ; Sarkhel, Sujit ; Khanande, Roshan Vitthalrao ; Sinha, Vinod Kumar. / Complete resolution of clozapine-induced sialorrhea with low dose trihexyphenidyl. In: Psychopharmacology Bulletin. 2010 ; Vol. 43, No. 4. pp. 73-75.
@article{a119c2e500a24ef5a0676db6ccfdf401,
title = "Complete resolution of clozapine-induced sialorrhea with low dose trihexyphenidyl",
abstract = "Clozapine-induced sialorrhea (CIS) is a frequently occurring debilitating adverse effect. Although various treatment options exist, none has been proved to be distinctly superior to others. We report a case of CIS that responded to low dose of trihexyphenidyl (2 mg/day). Copyright MedWorks Media Global, LLC, 1964-2011. All rights reserved.",
author = "Praharaj, {Samir Kumar} and Sujit Sarkhel and Khanande, {Roshan Vitthalrao} and Sinha, {Vinod Kumar}",
year = "2010",
month = "12",
day = "1",
language = "English",
volume = "43",
pages = "73--75",
journal = "Psychopharmacology Bulletin",
issn = "0048-5764",
publisher = "MedWorks Media LLC",
number = "4",

}

Complete resolution of clozapine-induced sialorrhea with low dose trihexyphenidyl. / Praharaj, Samir Kumar; Sarkhel, Sujit; Khanande, Roshan Vitthalrao; Sinha, Vinod Kumar.

In: Psychopharmacology Bulletin, Vol. 43, No. 4, 01.12.2010, p. 73-75.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Complete resolution of clozapine-induced sialorrhea with low dose trihexyphenidyl

AU - Praharaj, Samir Kumar

AU - Sarkhel, Sujit

AU - Khanande, Roshan Vitthalrao

AU - Sinha, Vinod Kumar

PY - 2010/12/1

Y1 - 2010/12/1

N2 - Clozapine-induced sialorrhea (CIS) is a frequently occurring debilitating adverse effect. Although various treatment options exist, none has been proved to be distinctly superior to others. We report a case of CIS that responded to low dose of trihexyphenidyl (2 mg/day). Copyright MedWorks Media Global, LLC, 1964-2011. All rights reserved.

AB - Clozapine-induced sialorrhea (CIS) is a frequently occurring debilitating adverse effect. Although various treatment options exist, none has been proved to be distinctly superior to others. We report a case of CIS that responded to low dose of trihexyphenidyl (2 mg/day). Copyright MedWorks Media Global, LLC, 1964-2011. All rights reserved.

UR - http://www.scopus.com/inward/record.url?scp=79953039827&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79953039827&partnerID=8YFLogxK

M3 - Article

VL - 43

SP - 73

EP - 75

JO - Psychopharmacology Bulletin

JF - Psychopharmacology Bulletin

SN - 0048-5764

IS - 4

ER -